# SDR C2XA01CL030

- Difficulty date: February 17, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3232  THE CREW REPORTED DURING CRUISE THAT THE NR 2 PROPELLER WENT INTO FEATHER MOMENTARILY.  THE AIRCRAFT LANDED IN DAY WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE MICROSWITCHES IN THE CONTROL PEDSTAL TO BE STICKING.  CLEANED THE SWITCHES AND CHANGED THE TORQUE SIGNAL CONDITIONER UNIT FOR PERCAUTIONARY PURPOSES.  THE CREW REPORTED THAT SOME APPLE JUICE WAS SPILLED IN THE COCKPIT.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
